List of citations in Numdam for : Equivariant holomorphic extensions of real analytic manifolds

Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 3, p. 445-463

Miebach, Christian; Stötzel, Henrik

Annales de l'Institut Fourier, Volume 60 (2010) no. 6, p. 2235-2260

Fels, Gregor; Huckleberry, Alan

Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 1, p. 121-144

Stratmann, Bernd

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, p. 515-534

Neeb, Karl-Hermann

Annales de l'Institut Fourier, Volume 48 (1998) no. 1, p. 149-203

Zhou, Xiang-Yu

Annales de l'Institut Fourier, Volume 47 (1997) no. 4, p. 1101-1115